I have been taking Effexor over a year and half. I gained maybe 5 pounds total. I weened off of it over 3 weeks ago, and have gained 9 pounds! I exercise 4-5 days a week, and actually have kept a food diary to prove that I wasn't crazy, that I in fact am just gaining weight like crazy. I have read some of the posts and it seems that this can be normal, but questions is, when does it stop? The withdrawls and weight gain have been far worse than any depression or anxiety problem I had before I started taking it. Am I ever going to lose weight again?
I had herniated disc/siatica 3 yr - Effexor for 4 months.
All I do is crave ****** food. Thanks for NOTHING Effexor. Anyone who
looses weight on effexor is metabolically assisted. Effexor = Fat Fat Fatty Cakes. Let me tell YOU DOCTORS something. YOU ......PHD's pfffffff. I am a drug VET! As is VETERAN *******. Antidepressants go something like this: hmmm pop drink for a few weeks......hmmmm I think it would be good if eat a a ****** BLUEBERRY SUNDAE before bed.....Effexor = dump
them out yo..... Skinny and anxious for life **** bein Fat n Happy
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.